Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 139289, 8 pages
http://dx.doi.org/10.1155/2015/139289
Research Article

Hypercyclic Behavior of Translation Operators on Spaces of Analytic Functions on Hilbert Spaces

1Lviv Commercial Academy, 10 Tugan-Baranovsky Street, Lviv 79005, Ukraine
2Vasyl Stefanyk Precarpathian National University, 57 Shevchenko Street, Ivano-Frankivsk 76018, Ukraine

Received 17 March 2015; Accepted 19 May 2015

Academic Editor: Eva A. Gallardo Gutiérrez

Copyright © 2015 Zoryana Mozhyrovska and Andriy V. Zagorodnyuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider special Hilbert spaces of analytic functions of many infinite variables and examine composition operators on these spaces. In particular, we prove that under some conditions a translation operator is bounded and hypercyclic.